Bisphosphonates or denosumab discontinuation and risk of fractures: Response to the Letter by Anastasilakis et al.

Anagnostis, Panagiotis; Paschou, Stavroula A; Mintziori, Gesthimani; Ceausu, Iuliana; Depypere, Herman; Lambrinoudaki, Irene; Mueck, Alfred; Pérez-López, Faustino R; Rees, Margaret; Senturk, Levent M; Simoncini, Tommaso; Stevenson, John C; Stute, Petra; Trémollieres, Florence A; Goulis, Dimitrios G (2017). Bisphosphonates or denosumab discontinuation and risk of fractures: Response to the Letter by Anastasilakis et al. Maturitas, 102, pp. 76-77. Elsevier 10.1016/j.maturitas.2017.04.019

[img] Text
28483346.pdf - Published Version
Restricted to registered users only
Available under License Publisher holds Copyright.

Download (125kB) | Request a copy

Item Type:

Journal Article (Further Contribution)

Division/Institute:

04 Faculty of Medicine > Department of Gynaecology, Paediatrics and Endocrinology (DFKE) > Clinic of Gynaecology

UniBE Contributor:

Stute, Petra

Subjects:

600 Technology > 610 Medicine & health

ISSN:

0378-5122

Publisher:

Elsevier

Language:

English

Submitter:

Monika Zehr

Date Deposited:

08 Mar 2018 15:35

Last Modified:

08 Mar 2018 15:35

Publisher DOI:

10.1016/j.maturitas.2017.04.019

PubMed ID:

28483346

BORIS DOI:

10.7892/boris.111128

URI:

https://boris.unibe.ch/id/eprint/111128

Actions (login required)

Edit item Edit item
Provide Feedback